| | Infection After Imperforate Hymen Surgery?!
Hi. I'm Kelly, I'm 19 and new to these boards.
To get straight to the point:
On October 27th I had surgery for imperforate hymen. Before or after, up until about a few days ago, I had never had any symtoms like the ones I am experiencing now so I'm pretty sure it was nothing I was already containing when I went into the hospital. As has been described through internet sites, since I am inexperienced with having periods and experiencing womanly bodily-functions so I don't know just how normal or abnormal what I am experiencing IS, I know that women discharge but it should be clear and odorless, right? Well after I stopped bleeding after my imperforate surgery I have found that I STILL have to wear pads because I am discharging [I know discharge is normal..but I KNOW this isn't] every so often. It's a light-ish brown-ish color on the pad and has a god-awful smell. I can't really even describe the smell but it is strong and heavy. The discharge is not really heavy though, but I can feel it coming out. My vaginal area is not really normal either I have noticed. I thought that after my surgery since I decided to stop shaving my vaginal hair for a while, that it might be the hair trapping an odor and causing my vagina to confuse me with having a false infection but that's definitely not it. I can wash with a rag and come out still stinking. I'm not really able to get too close to my vaginal hole to rinse/scrub because of the stitches on my hymen and I don't want to shove water up there or anything. I'm not allowed to take baths either, only showers. Since having surgery I have had to put this stuff directly on my stitches called "Premarin" cream. I've noticed a small build up on the left side of my vagina, inside the wall, a build-up of a small amount of something white and I was kind of thinking [and hoping] that it could just possibly be excess Premarin cream dripping out of my hole and lodging itself up there?! I thought it COULD be a yeast infection but I don't think it is.
I have 2 other conclusions: A.) Some antibiotics that the hospital has given me have caused something to go wrong downstairs. B.) I possibly have trichomoniasis.
Can ANYONE help me? [I know I need to see a gynecologist but I cannot schedule an appointment until Monday because they are not open on weekends]. I'm just looking for some opinions/advice.